RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 63, Issue 4  


Specific group properties of differential equations with deviating argument. Introduction to the linear theory
L. A. Beklaryan
483
Extreme problems on classes of polynomials and splines
V. G. Verdiev
494
Sharp estimates of torsion of elliptic curves
V. A. Dem'yanenko
503
Extensions of Laguerre operators in indefinite inner product spaces
V. A. Derkach
509
Continuity of the hyperbolic zeta function of lattices
N. M. Dobrovol'skii, A. L. Roshchenya, I. Yu. Rebrova
522
The degrees of polynomial self-mappings of $\mathbb C^2$
P. I. Katsylo
527
Improved lower bounds on the rigidity of Hadamard matrices
B. S. Kashin, A. A. Razborov
535
Nijenhuis tensors and obstructions to constructing pseudoholomorphic mappings
B. S. Kruglikov
541
Asymptotic error estimates for the method of simple iteration and for the modified and generalized Newton methods
G. Yu. Kulikov
562
Critical cases of stability. Converse implicit function theorem for dynamical systems with cosymmetry
L. G. Kurakin
572
Degenerate Poisson structures in dimension 3
O. V. Lychagina
579
Maximal resolvability of totally bounded and $\aleph_0$-bounded groups
V. I. Malykhin
593
Holomorphic functions and embedded real surfaces
S. Yu. Nemirovski
599
Strong means and oscillation of multiple Fourier series in multiplicative systems
V. A. Rodin
607
Maximal locally finite subgroups of the Grigorchuk group
A. V. Rozhkov
617

Brief Communications
Transitive and supertransitive flows on closed nonorientable surfaces
S. Kh. Aranson, E. V. Zhuzhoma, I. A. Tel'nykh
625
An elliptic periodic problem with degeneracy in $L_p$
V. P. Glushko, N. A. Yartseva
628
Pyramidal structure of constructibility degrees
V. G. Kanovei, J. Zapletal
632
Phase transition for classical fermions
V. P. Maslov
635
Singularities of solutions of the linearized Navier–Stokes system
N. A. Shananin
638
Letter to the editor
S. A. Nazarov
640
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019